# SDR 95ZZZM368

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Nr 1 Hyd Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5007 - EN ROUTE FROM CLT TO CVG ENCOUNTERED A NR 1 HYDRAULIC FAILURE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT.  THE AIRCRAFT LANDED UNEVENTFULLY AT CLT AND WAS TOWED BACK TO THE GATE AFTER ENGINE SHUTDOWN.  MAINTENANCE PERSONNEL TROUBLESHOT THE SYSTEM AND FOUND A HYDRAULIC LEAK COMING FROM A CRUSHED O-RING ON A T-FITTING REDUCER ON A LINE GOING TO THE HYDRAULIC FILTER IN THE ELFT WHEEL WELL.  MAINTENANCE REMOVED AND REPLACED THE O-RING AND SERVICED THE NR 1 HYDRAULIC SYSTEM AND THE SYSTEM LEAK CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
